A Note on Cubic Modular Equations of Degree Two

Downloads

Downloads per month over past year

Naika, M.S.M. (2006) A Note on Cubic Modular Equations of Degree Two. Tamsui Oxford Journal of Mathematical Sciences, 22 (1). pp. 1-18. ISSN 22224424

[img]
Preview
Text
A Note on Cubic Modular Equations of.pdf

Download (150kB) | Preview
Official URL: https://www.highbeam.com/doc/1G1-147347938.html

Abstract

On Page 259 of his second notebook [3], Ramanujan recorded many cubic modular equations of degree 2. In this paper we establish several cubic modular equations of degree 2 akin to those in Ramanujan's work. As an application of our results, we also establish some new P -Q etafunction identities.

Item Type: Article
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mrs Rajani S
Date Deposited: 29 Jun 2016 09:34
Last Modified: 29 Jun 2016 09:34
URI: http://eprints-bangaloreuniversity.in/id/eprint/3661

Actions (login required)

View Item View Item